Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering with PCOS, regular periods now, had episode of scanty flow during periods. Normal or pregnancy sign?

my daughter suffers with polycystic ovaries so she been told...she has had irregular periods for many years but over the last couple of years they have settled into regular monthlys,usally heavy....this month her periods started with a browny red discharge (fri gone ),.... sat was on /off...sun nothing mon light brown discharge....would you say it could be normal or a sign she could have got pregnant... thank you
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day

Its unlikely to be due to pregnancy.
Individuals with Polycystic ovary have irregular bleeding and there is no cause for concern

In case you need any further assistance, will be glad to assist you.

Wishing you happy and healthy life

Take Care

Best Regards
Dr Deepak K K
Answered: Sat, 4 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor